# SDR SIMA20120314001

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 26,522 hours, 24,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4200 THE LIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED MAIN CABIN DOOR FRAME ROLLERS IAW EMB MM 53-21-00.  NO DEFECTS NOTED, DOOR OPENING WITH NO DIFFICULTY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
